# SDR 95UAL747024

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW REPORTED, AFT CARGO FIRE WARNING INDICATION.  FIRE BOTTLES DISCHARGED.  FALSE ALARM ATTRIBUTED TO MOISTURE FROM HIGH MOISTURE CARGO BEING INGESTED INTO THE CARGO SMOKE DETECTION SYSTEM.
